Journal article icon

Journal article

Concentration For Independent Permutations.

Abstract:
An extended version of a concentration inequality based on the work of Talagrand is presented. The given inequality concerns a family of independent random permutations. One particular use is for analyzing randomized methods for graph coloring that involve randomly relabelling the colors used in different parts of the graph.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0963548301005089

Authors


McDiarmid, C More by this author
Journal:
Combinatorics, Probability and Computing
Volume:
11
Issue:
2
Pages:
163-178
Publication date:
2002
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:a682259c-a85e-4709-9ab1-37a0a3517d6e
Source identifiers:
102305
Local pid:
pubs:102305
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP